Torsion-free abelian groups with optimal Scott families

Journal of Mathematical Logic 18 (1):1850002 (2018)
  Copy   BIBTEX


We prove that for any computable successor ordinal of the form α = δ + 2k there exists computable torsion-free abelian group that is relatively Δα0 -categorical and not Δα−10 -categorical. Equivalently, for any such α there exists a computable TFAG whose initial segments are uniformly described by Σαc infinitary computable formulae up to automorphism, and there is no syntactically simpler family of formulae that would capture these orbits. As far as we know, the problem of finding such optimal examples of Δα0-categorical TFAGs for arbitrarily large α was first raised by Goncharov at least 10 years ago, but it has resisted solution 315–356]). As a byproduct of the proof, we introduce an effective functor that transforms a 0″-computable worthy labeled tree into a computable TFAG. We expect that this techni...



    Upload a copy of this work     Papers currently archived: 92,953

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

New Degree Spectra of Abelian Groups.Alexander G. Melnikov - 2017 - Notre Dame Journal of Formal Logic 58 (4):507-525.
Degrees of orders on torsion-free Abelian groups.Asher M. Kach, Karen Lange & Reed Solomon - 2013 - Annals of Pure and Applied Logic 164 (7-8):822-836.
Classifications of Computable Structures.Karen Lange, Russell Miller & Rebecca M. Steiner - 2018 - Notre Dame Journal of Formal Logic 59 (1):35-59.
$$\Pi^0_1$$ -Presentations of Algebras.Bakhadyr Khoussainov, Theodore Slaman & Pavel Semukhin - 2006 - Archive for Mathematical Logic 45 (6):769-781.
Π10 classes and orderable groups.Reed Solomon - 2002 - Annals of Pure and Applied Logic 115 (1-3):279-302.
Space complexity of Abelian groups.Douglas Cenzer, Rodney G. Downey, Jeffrey B. Remmel & Zia Uddin - 2009 - Archive for Mathematical Logic 48 (1):115-140.
Finite automata presentable Abelian groups.André Nies & Pavel Semukhin - 2010 - Annals of Pure and Applied Logic 161 (3):458-467.


Added to PP

32 (#515,092)

6 months
11 (#272,636)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Alexander Melnikov
National Research University Higher School of Economics

Citations of this work

No citations found.

Add more citations